RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2007, Volume 71, Issue 4  


Growth of some varieties of Lie superalgebras
M. V. Zaicev, S. P. Mishchenko
3
Multiplicative intersection theory and complex tropical varieties
B. Ya. Kazarnovskii
19
Occupation times and exact asymptotics of small deviations of Bessel processes for $L^p$-norms with $p>0$
V. R. Fatalov
69
Attracting fixed points of polynomial dynamical systems in fields of $p$-adic numbers
A. Yu. Khrennikov, P. Svensson
103
Elliptic structures on weighted three-dimensional Fano hypersurfaces
I. A. Cheltsov
115
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019